# SDR DL73K010582

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN AND BEAR STRAP AT  FS 490 BETWEEN STR 27R/28R.  THE DAMAGE WAS CUT OUT AND A   REPAIR DOUBLER INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
